Jump to content

Photo

Accutane: Put On A 7Th Month Because Of Continued Breakouts!

accutane breakouts month 7

No replies to this topic

#1 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 476
    Likes: 58
About Me
  • Gender:Not Telling
  • Joined: 26-May 13

Posted 16 October 2013 - 07:05 PM

Okay so i went to my derm visit as usual for my blood test because i just finished my last month... but im still breaking out so she continued me on to a 7th month. Right now i have three medium sized white head (ew i know sorry) on my right cheek. I use cerave hydrating cleanser, and the tube of moisturizer. My skin is very very dry but if i dont use moisturizer my face is dry but i wont breakout... but if i hydrate my skin and make it feel nice- i get white heads - despite being on the medicine! I change my pillow case every night- wash my hands before applying anything- use a one time throw away makeup sponge (i dont even use much coverup!) 

 

I only got the tube of cerave cream because its for very dry skin- but i always used the lotion (in the pump) before the medication without trouble... so should i do a switch-a-roo back to that? My skin is VERY sensitive (i aint even joking when i say sensitive)- and also is easily clog prone... so do you think the cerave cream is just too rich for my skin? or am i just overreacting? 

 

Also she said i could be breaking out because of hormonal issues so she said after im done i should get put on birth control put im scared because i heard it can break you out... 

 

Another thing is i feel accutane has made... err.... my anxiety fly through the roof. I literally am like worrying about everything, and i cry over things that are so dumb. I know its like a side effect, but i feel its effected my uni grades.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users